# SDR DALA2024022002351

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,237 hours, 31,264 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Part number: UNKNOWN
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AA AD IN REF AMDS 5720-01100-02B MIGRATED SHIM " 1C " ON INBD DRAG FITING AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00283. INBD DRAG FITTING AT RH WING WAS REPAIRED PER ER/A 598799-14AD REV. A SECTION VI. PERMANENT REPAIR. (0205318)
